MAUDE Adverse Event Report: MENTOR WORLDWIDE LLC MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR WORLDWIDE LLC MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number THPX765
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A device history record review is in progress.Once completed, a supplemental report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that a hair like substance was found on mentor memorygel xtra, siltex high profile, 765cc.No patient contact or consequences reported.
 
Additional Manufacturer Narrative
On 3/9/2019, the manufacturing record evaluation (mre)) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation summary upon receipt by mentor, the gel contained in the device appears clear.No foreign material was observed within the device.Grey material was observed on the shell surface.Upon initial inspection the device appears intact.No other anomalies were discovered.The product was returned, and no hair was observed, however grey material, like fiber from absorbent material, was observed.Ft-ir results revealed that foreign material is primarily composed of polypropylene-base material, the potentially source of origin presumably was the absorbent packing material.Complaint was not confirmed since no hair was found on the device returned.Mentor products are 100% visually inspected prior to release in addition to thorough in-process testing during several stages of the manufacturing process.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR WORLDWIDE LLC
33 technology drive
irvine 92618
MDR Report Key8271968
Report Number3006942524-2019-00504
Device Sequence Number1234372
Product Code FTR
UDI-Device Identifier00081317025801
UDI-Public00081317025801
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2023
Device Catalogue NumberTHPX765
Device Lot Number7596016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer03/09/2019
03/21/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date03/11/2019
03/22/2019
Patient Sequence Number1